Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Light period after tubal ligation, swollen stomach, sensitivity to smell, acne, stomach pain.

I just turned 39 I had my tubes tied after a c section to a huge baby in 2003. I got my period about a week late last month but it was very very light and only a few days. Normally it s very heavy and 7 full days. So far this month it has not come. My stomach has been swollen for a few weeks, smells have been bothering me my face broke out with acne and I get a light pain in my stomach. I took 4 home test they were all neg. I got a blood test but they gave me results for something else then called the lab and told me neg so I didn t trust the results. I went to my primary Dr today so he did another blood test and I am getting a sonogram tomorrow.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013
I can understand your multiple of problems. For acne you can apply clindamycin gel oevr the affected areas. You can also take a course of capsule doxycycline 100 mg for 15-30 days to reduce pimples. For abdominal problem take antacids like ranitidine or omeprazole in the morning time daily.
Do not worry you will be alright soon.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor